Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have motion sickness on boats. Was recommended dramamine. Would this affect sinuses?

I am going skydiving tomorrow morning. I have motion sickness terribly on boats and some ppl recommended taking dramamine to help. Would this affect sinuses? I am also worries about sinuses while diving as i read thay if u have sinus buildup diring diving it could cause headache. Shoild i take decongestant or dramamine? I ask becausd i was told u cant take both at the same time as it is dangerous.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sinusitis can be precipitated by doing divining and can spread infection to others.
While diving do not take decongestant or dramamine as these may produce drowsiness and you can not dive if you feel drowsy.
For motion sickness you can take Dramamine.
Decongestant and dramamine to-gether always to be avoided.
ok and take care.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor